MAUDE Adverse Event Report: ARTHREX, INC. FRACTURE ADAPTER, SIZE 6-9; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. FRACTURE ADAPTER, SIZE 6-9; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number FRACTURE ADAPTER, SIZE 6-9
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry experienced loosening of the glenoid side implants on (b)(6) 2024.On (b)(6) 2024, the patient underwent revision surgery to have the baseplate removed and had a cta head implanted.This event was indicated to be related to the univer revers implant system implanted on (b)(6) 2023.No further information was provided.Additional information was received on 1/15/2025: the patient's initial procedure was on (b)(6) 2023, and an arthrex univers revers system was implanted.The patient suffered a fall around (b)(6) 2023, resulting in a medial body scapular fracture.An orif procedure was performed on (b)(6) 2024.No information was provided regarding the surgery on (b)(6) 2024.A post-operative x-ray and ct on (b)(6) 2024 confirmed that the medical aspect of the dural plating was intact, but the patient had a fracture distally over the acromion, which had not healed.X-rays on (b)(6)2024 also confirmed progressive loosening of the patient's reverse prosthesis, with a markedly anteverted glenoid baseplate.The acromion broke off and was sitting in the soft tissues of her posterior deltoid.On (b)(6) 2024, the patient underwent revision surgery to have the arthrex baseplate, the ar-9501-07p arthrex univers revers humeral stem, the ar-9501ftk univers revers fracture adapter trunion, and the ar-9501-fx6n univers revers fracture adapter removed.Additional information received on 2/7/2025: during the orif procedure on (b)(6)2024, there were no arthrex products that were implanted or explanted.No further information was provided regarding this surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a patient-specific event.

Brand Name
FRACTURE ADAPTER, SIZE 6-9
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21357526
Report Number1220246-2025-00391
Device Sequence Number8474545
Product Code HSD
UDI-Device Identifier00888867062498
UDI-Public(01)00888867062498(11)221001(17)270930(10)22.02373
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFRACTURE ADAPTER, SIZE 6-9
Device Catalogue NumberAR-9501-FX6N
Device Lot Number117212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown